Volume 10, issue 2 (2006)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 7, 3761–4380
Issue 6, 3145–3760
Issue 5, 2511–3144
Issue 4, 1893–2510
Issue 3, 1267–1891
Issue 2, 645–1266
Issue 1, 1–644

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Dynamics of the mapping class group action on the variety of $\mathrm{PSL}_2 \mathbb{C}$ characters

Juan Souto and Peter Storm

Geometry & Topology 10 (2006) 715–736
Bibliography
1 J W Anderson, A brief survey of the deformation theory of Kleinian groups, from: "The Epstein birthday schrift (Warwick 1997)" (editors I Rivin, C Rourke, C Series), Geom. Topol. Monogr. 1 (1998) 23 MR1668327
2 J W Anderson, R D Canary, Algebraic limits of Kleinian groups which rearrange the pages of a book, Invent. Math. 126 (1996) 205 MR1411128
3 F Bonahon, Bouts des variétés hyperboliques de dimension 3, Ann. of Math. $(2)$ 124 (1986) 71 MR847953
4 F Bonahon, J P Otal, Variétés hyperboliques à géodésiques arbitrairement courtes, Bull. London Math. Soc. 20 (1988) 255 MR931188
5 J Brock, K Bromberg, R Evans, J Souto, Tameness on the boundary and Ahlfors' measure conjecture, Publ. Math. Inst. Hautes Études Sci. (2003) 145 MR2031201
6 R D Canary, M Culler, S Hersonsky, P B Shalen, Approximation by maximal cusps in boundaries of deformation spaces of Kleinian groups, J. Differential Geom. 64 (2003) 57 MR2015044
7 R D Canary, S Hersonsky, Ubiquity of geometric finiteness in boundaries of deformation spaces of hyperbolic 3–manifolds, Amer. J. Math. 126 (2004) 1193 MR2102392
8 T Comar, Hyperbolic Dehn surgery and convergence of Kleinian groups, PhD thesis, University of Michigan (1996)
9 M Culler, Lifting representations to covering groups, Adv. in Math. 59 (1986) 64 MR825087
10 R Evans, Weakly type-preserving sequences and strong convergence, Geom. Dedicata 108 (2004) 71 MR2112665
11 W M Goldman, Ergodic theory on moduli spaces, Ann. of Math. $(2)$ 146 (1997) 475 MR1491446
12 W M Goldman, The complex-symplectic geometry of $\mathrm{SL}(2,\mathbb C)$-characters over surfaces, from: "Algebraic groups and arithmetic", Tata Inst. Fund. Res. (2004) 375 MR2094117
13 M Heusener, J Porti, The variety of characters in $\mathrm{PSL}_2(\mathbb C)$, Bol. Soc. Mat. Mexicana $(3)$ 10 (2004) 221 MR2199350
14 M Kapovich, Hyperbolic manifolds and discrete groups, Progress in Mathematics 183, Birkhäuser (2001) MR1792613
15 S P Kerckhoff, W P Thurston, Noncontinuity of the action of the modular group at Bers' boundary of Teichmüller space, Invent. Math. 100 (1990) 25 MR1037141
16 C McMullen, Cusps are dense, Ann. of Math. $(2)$ 133 (1991) 217 MR1087348
17 C T McMullen, Renormalization and 3–manifolds which fiber over the circle, Annals of Mathematics Studies 142, Princeton University Press (1996) MR1401347
18 C T McMullen, Complex earthquakes and Teichmüller theory, J. Amer. Math. Soc. 11 (1998) 283 MR1478844
19 J P Otal, Thurston's hyperbolization of Haken manifolds, from: "Surveys in differential geometry, Vol. III (Cambridge, MA, 1996)", Int. Press, Boston (1998) 77 MR1677888
20 D Sullivan, Entropy, Hausdorff measures old and new, and limit sets of geometrically finite Kleinian groups, Acta Math. 153 (1984) 259 MR766265
21 D Sullivan, Quasiconformal homeomorphisms and dynamics II: Structural stability implies hyperbolicity for Kleinian groups, Acta Math. 155 (1985) 243 MR806415
22 W Thurston, The geometry and topology of 3–manifolds, Princeton University lecture notes (1976–1979)
23 W Thurston, Hyperbolic structures on 3–manifolds II: Surface groups and 3–manifolds which fiber over the circle (1986) arXiv:math.GT/9801045
24 P Tukia, The Hausdorff dimension of the limit set of a geometrically finite Kleinian group, Acta Math. 152 (1984) 127 MR736215